MathSciNet Relay Station
MathSciNet bibliographic data
MR2162600 60C05 (60F05 60G55)
Bai, Zhi-Dong; Devroye, Luc; Hwang, Hsien-Kuei; Tsai, Tsung-Hsi Maxima in hypercubes. Random Structures Algorithms 27 (2005), no. 3, 290–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement